# SDR SWAA2016071253705

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 40,317 hours, 23,284 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX613910
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED A NR 1 ENGINE HYDRAULIC `A` LOW PRESSURE LIGHT.   PERFORMED THE HYDRAULIC PUMP LOW PRESSURE CHECK LIST.  SAW HYDRAULIC A QUANTITY DOWN TO 19% WITHIN 10 MINUTES, DOWN TO 15% ON APPROACH.  R & R THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM.
